# SDR QXEA2009030600168

- Difficulty date: March 2, 2009
- Submitted: March 7, 2009
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 19,112 hours, 14,181 cycles
- System (JASC): 5241 · Galley Doors
- Part: Rod
- Condition: Unsecure
- Location: Galley Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - GALLEY SERVICE DOOR DIFFICULT TO OPEN.  RESECURED INTER ROD.  OPS CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
